MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C1

HAMILTON MEDICAL AG HAMILTON-C1
Model Number 1610010
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref nr: (b)(4).Investigation outcome: the logfile shows that the device was switched on and that an attempt was made to start therapy in hiflowo2, which matches what was reported.After hiflowo2 was selected, the device repeatedly switched between hiflowo2 and standby, indicating that hiflowo2 operation was being started but could not be kept stable, either because the start conditions were not met continuously or because the system immediately transitioned back to standby.Only later in the sequence did the device generate the ¿check for blockage¿ message, which indicates that a flow restriction was detected after the initial hiflowo2 start attempts.Correction: perform full-service software and verified device operation.Based on the given information, the cause could not be established.If further information is received, a follow up report will be submitted.
 
Event or Problem Description
Hamilton medical ag received the following event description: no flow delivered no alarms raised device acted as if running normally.No patient involvement.No intervention necessary.The case has not been reviewed yet by hamilton medical ag.Therefore, the failure description could not be confirmed yet.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
christof müller
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24255958
Report Number3001421318-2026-00049
Device Sequence Number8327209
Product Code CBK
UDI-Device Identifier07630002813426
UDI-Public(01)07630002813426(11)241108(240)1610010
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1610010
Device Catalogue Number1610010
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/04/2026
Date Device Manufactured11/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown